# SDR SWAA2018122027708

- Difficulty date: December 12, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 57,495 hours, 33,613 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 149A7519
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ANGLED WEB SUPPORT CRACKED INBOARD OF FLAP DEFLECTION BEAM.  R&R SUPPORT PER SRM.
